# SDR USAA2009090992416

- Difficulty date: September 8, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- Aircraft time: 72,405 hours, 25,978 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 14N300263
- Part serial: A10228
- Condition: Debonded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - OVERNIGHT - MAJOR REPAIR - NR 5 WING LEADING EDGE SLAT DISBONDED AND BREAKING OFF BETWEEN WS 125 TO WS 180.  REPLACED NR 5 WING LEADING EDGE SLAT IAW B737 MM 27-81-01-401.
